# SDR REXA2013032600458

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,527 hours, 7,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CIRCUMFERENTIAL JOINT CORRODED BETWEEN STR 26L AND 26R. A251-048.  REPAIRED 280 CIRCUMFERENTIAL JOINT BETWEEN STR 26L AND STR 26R IAW CRJ900 REO# 690-53-21-443 AND EO#R53317.
